# SDR CKSA95087

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7775D6
- Condition: Punctured
- Location: Fuselage
- Part time: 71,865 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KBOS - SKIN PUNCTURE, FOUND ON POST FLIGHT IN BOS.  PUNCTURE IS APPROXIMATELY 1 INCH LONG BY .1250 INCH WIDE, AND LOCATED APPROXIMATELY 36 INCHES AFT OF THE AFT CARGO DOOR.  ACCOMPLISHED FUSELAGE EXTERNAL SKIN REPAIR IAW SRM 53-30-3.  (M)
